# SDR CALA2014042800513

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 65,949 hours, 16,571 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR, FRAME AT STA 1520 HAS CRACK AT ATTACH FASTENER BETWEEN STRINGER 8R & STRINGER 9R.  INSPECTION REPAIR IAW SRM 53-00-07, REPAIR 1, PAGE 207, 16,571 CYCLES NOW. INSPECTIONS THRESHOLD ZONE 3, 12,000 FLT CYCLES FROM REPAIR INSTALL, OR 50,000 AIRFRAME FLT CYCLES, WHICHEVER COMES FIRST REPEAT INSPECTION.  METHOD DVI, INTERVAL 12,000 FLT CYCLES.  INSPECT STA 1520 STRINGER 8R - 9R.  FRAME REPAIR IAW SRM 53-00-07 REPAIR 1 PAGE 207 ZONE 3 AT 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50,000 TOTAL AIRFRAME FLT CYCLE WHICHEVER FIRST THEN EVERY 12,000 FLT CYCLE THEREAFTER.
